# SDR KC82003F00003

- Difficulty date: August 20, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Engine: Ge CF7002D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: CF7002D
- Part serial: 245274
- Condition: Damaged
- Location: Compressor
- Part time: 21,610 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF THE RT ENGINE ROLLED BACK CLIMBING THROUGH 3000 FT.  FOUND RT ENGINE WITH COMPRESSOR FOD.  REPLACED RT ENGINE WITH SERVICEABLE ENGINE.
